iHerb Customer Reviews
Savings of: $10.16 (51% off)
Sorry, this product is no longer in stock.
Posted by Reviewer1900576 on Jul 23, 2010
So far, so good.
Posted by Pauliina on Jan 10, 2011
Affordable important acids
Posted by Reviewer2002643 on Sep 21, 2011
Not much time to evaluate this product.
Posted by Reviewer2429522 on Aug 16, 2013
Kokeilussa, joskin en ole huomannut vaikutusta.
Took years to realize high-dose Liopic was causing my persistent diarrhea!
Posted by Reviewer2961002 on Nov 26, 2013
First I should point out that this rating is really for 600mg Alpha-Lipoic in general, not specifically the Doctor's Best. (I still think Doctor's Best is a top-notch brand.) But this happens to be the lipoic I was taking -- or more specifically decided to temporarily remove from my regimen for awhile (I still get 60mg lipoic in my multi), just in case the purported iron-chelating properties of lipoic acid might be contributing to my mild, non-anemic iron deficiency (specifically low ferritin). Well, the jury's still out on that, but to my surprise my longtime, chronic diahrrea abruptly stopped shortly after I stopped taking it. Four weeks now, and it hasn't returned! This is so unexpected because I am taking several drugs with a reputation for causing diarrhea, and also suspected magnesium as a culprit. But clearly it was the 600mg/day lipoic. Your mileage may vary...my reaction might not be a common one.
I suggest you guys to use R-lipoic acid
Posted by Reviewer1922147 on Feb 21, 2012
after learning some relevant knowledge, I figure out that R-lipoic acid is much more bioavailable than ALA, I don't know why these firms still selling ALA
Posted by Reviewer2680162 on Nov 05, 2011
I like it so much! thanks!
hurt my stomach
Posted by Reviewer1479595 on Jan 30, 2013
didn't do very much and kind of hurt my stomach.
Sulfur taste too powerful.
Posted by 4743563619427934289 on May 28, 2015
I'm sure they work good, but I've tried another product on iherb before I don't think I remember the sulfur taste being as bad as this one
wate of money
Posted by 5524674436990572805 on Apr 19, 2015
Too many binders and fillers. Its not a health product.